MAUDE Adverse Event Report: ARTHREX, INC. SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a meniscus repair procedure, the surgeon was attempting to use a speed cinch, ar-4502, lot: f184675.Before implanting the first implant, the toggle button jammed and the surgeon couldn't get the trigger into the #1 position.A second speed cinch, ar-4502, from lot: 10056166 was opened and the surgeon was able to implant the first implant with no issues.When he went to insert the second implant, the second implant would not deploy.The first implant was cut out and a third speed cinch, ar-4502, lot: 10056166, was opened and the same event occurred.The first implant was seated nicely but the second implant would not deploy.The first implant was cut out and the surgeon decided to perform a menisectomy instead.

Brand Name
SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8174841
Report Number1220246-2018-00810
Device Sequence Number2142389
Product Code GAT
UDI-Device Identifier00888867102675
UDI-Public00888867102675
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberSPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW
Device Catalogue NumberAR-4502
Device Lot Number10056166
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;